# SDR SWAA2022060805961

- Difficulty date: May 9, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY THRESHOLD AT RBL 27 BS 460+16. CORROSION FOUND ON FWD CARGO BAY SUB THRESHOLD WEB AT RBL 27 BS 460+16 /VERIFIED APPLICABILITY OF SRM 53-30-15-01-1 AND SRM 53-30-15-1A-1 FOR ALLOWABLE LIMIT;REMOVED CORROSION FROM FWD CARGO BAY SUBTHRESHOLD WEB IN AREA OF 8' X 1' X 0.015' DEEP ORIGINAL MATERIAL THICKNESS 0.045' FOUND TO BE OUT OF LIMIT IAW SRM 53-30-15-1A-1 DET.4(G)2 FIG 103-D REMOVED ON F.C.B. SUB-THRESHOLD BTW. BS 440 - BS452.4 RBL 24 I.A.W. SRM. 51-40-02; RECEIVED WEB WITH P/N. 654A0003-58; LOT 1490972-1. LOCATED AND DRILLED WEB BTW BS 440 - BS.492.4 IAW SRM 51-40-05 & DWG# 143A8330 REV:A; DWG# 143A8120; REV: A.;THE ENAMEL PAINT & ONE COAT OF BMS3-35 CIC ON THE PART. INSTALLED ON F.C.B. SUB-THRESHOLD BTW. BS 440 - BS492.4 RBL 24 I.A.W. SRM. 51-40-02; DWG#143A8330.
